# SDR SWIA2025100900020

- Difficulty date: September 20, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 26,800 hours, 16,928 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PEEL BACK OF UPPER RT HORIZONTAL SKIN, AN HFEC CONFIRMED CRACK WAS SEEN ON FR 11A UPPER FORWARD FLANGE  REMOVED AND REPLACED RT HORIZONTAL STABILIZER RIB 11A. PART REPLACED WITH OEM. NO CHANGE TO WEIGHT AND BALANCE.
